Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/22143
- Title:
- Bi-Lipschitz A-triviality of map germs and Newton filtrations
- Universidade Estadual Paulista (UNESP)
- Universidade de São Paulo (USP)
- Universidade Federal do Piauí (UFPI)
- 0166-8641
- Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)
- Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)
- Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
- This article is devoted to criteria of Lipschitz equisingularity for families of real analytic map germs from (R-n. 0) to (R-p.0) with n >= p like g(lambda)(x) = g(x) + lambda h(x), where lambda is a small real number. The main result of this article. Theorem 4.2 states a condition on the order of the terms of h(x), in such a way that the family g(lambda) is bi-Lipschitz A-trivial. Theorem 4.2 gives the conditions in terms of Newton polyhedron associated to the germ g. The tools used here are based in the construction of convenient controlled vector fields. (C) 2011 Elsevier B.V. All rights reserved.
- 1-Feb-2012
- Topology and Its Applications. Amsterdam: Elsevier B.V., v. 159, n. 2, p. 430-436, 2012.
- 430-436
- Elsevier B.V.
- Bi-Lipschitz A-triviality
- Newton filtration
- http://dx.doi.org/10.1016/j.topol.2011.09.017
- Acesso restrito
- outro
- http://repositorio.unesp.br/handle/11449/22143
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.